| Catalog Number |
MZ9270 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that the last (b)(4) cases they got with that lot number have been "leaking".
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: it was reported that the sets were leaking.Eight samples model mz9270, lot 24039216 were returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.Each lumen and the male luer was connected to a bd extension set and flushed with water.No leak was observed.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model mz9270 lot number 24039216 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 12mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.